Home | About Us | Current Issue | Ahead of print | Archives | Search | Instructions | Subscription | Feedback | Editorial Board | e-Alerts | Login 
Journal of Indian Association of Pediatric Surgeons
     Journal of Indian Association of Pediatric Surgeons
Official journal of the Indian Association of Pediatric Surgeons         
 Users Online:568 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

REVIEW ARTICLE

Assessment of postoperative results in anorectal malformations

Bhatnagar V

Year : 2005| Volume: 10| Issue : 2 | Page no: 80-85

   This article has been cited by
 
1 Anorectal malformations: Definitive management during and beyond adolescence
Sham, M. and Singh, D. and Phadke, D.
Journal of Indian Association of Pediatric Surgeons. 2012; 17(3): 120-123
[Pubmed]  [Google Scholar]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 

  2005 - Journal of Indian Association of Pediatric Surgeons | Published by Wolters Kluwer - Medknow 

Online since 1st May '05